| Catalog Number |
0167LT18 |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that inserted on (b)(6) and the foley catheter spontaneously dislodged on (b)(6).
Event or Problem Description
Additional Manufacturer Narrative
The reported event was confirmed ¿ cause unknown.The reported failure was able to be reproduced.The product was used for urological care.Visual inspection noted irregular burst without missing pieces.Introduced water into the inflation lumen and did not experience any obstructions to impede flow.However, no conditions could be associated with the reported event.A potential root cause could be low latex viscosity, short latex dwell time, latex dip speeds out too slow causing thin sac.The labeling is found to be adequate,
a review of the lot file showed no rejects or rework associated with this issue.For the affected date code, the rejected units were recorded as in process scrap and will be disposed of after inspection.No non conformities or discrepancies were identified in any of the dhrs.Corrections made to tab(s) d, f, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.